MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO GUIDANCE SYSTEM II; COMPUTER, DIAGNOSTIC, PROGRAMMABLE, COMPUTER, BLOOD-PRESSURE

BOSTON SCIENTIFIC CORPORATION AVVIGO GUIDANCE SYSTEM II; COMPUTER, DIAGNOSTIC, PROGRAMMABLE, COMPUTER, BLOOD-PRESSURE
Model Number 2425-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was aborted.The avvigo guidance system ii was selected for use.During the procedure, an error occurred, and system failed to start up.The procedure was not completed due to this event and was rescheduled.
 
Additional Manufacturer Narrative
The acquisition pc was returned for analysis.Visual inspection revealed no issues.Device to device testing failed.The device was unable to boot to the application and failed startup.An error code was displayed confirming the allegation.Functional testing could not be performed due to the error and limited software testing capabilities.A malware scan revealed no issues.Factory level testing showed no hardware problems with the acquisition pc.
 
Event or Problem Description

Brand Name
AVVIGO GUIDANCE SYSTEM II
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE, COMPUTER, BLOOD-PRESSURE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19411556
Report Number2124215-2024-32106
Device Sequence Number19636578
Product Code DQK
UDI-Device Identifier00191506015152
UDI-Public00191506015152
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2425-01
Device Catalogue Number2425-01
Device Lot Number0100026111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown